Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Painful and extremely heavy periods, tests showed cyst on ovary, got normal periods after taking nevelon course. Is it OK?

hello..... last month i had a period on 7th periods were very painfull and very very heavy. So i got it checked.. so there is cyst on left ovary . Dr suggested to taken nevelon which i started from 17th and she told after completing my 21 tablets i will get my periods...but not from tommorow i got my period which is not very heavy nor painfull..... Is it ok or its a major problem
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi Dear thanks for your question,You had painful periods and you have left overlain cyst,the, put you on nevelon ,which is estrogen and progestron combined pill.These pill regulate your cycle ,which is some time disturbed due to hormonal imbalance.small overlain cyst are normal ,they appear and disappear normally during the cycle.every thing is normal and this is nothing to worry.
Answered: Tue, 2 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor